Thursday, September 21, 2006

Migraines

I have been having migraine trouble for the past few days. This is something I haven't had to deal with since I went on Topomax a few years ago. I even blogged about how amazing it was to be migraine free for the first time in so long. Sadly because of a mix up in medication ordering I have been taking a lower dose of Topomax and will be doing so for the next few weeks until I can reorder my normal dosage from the online pharmacy. I am afraid that until then I will be susceptible to more migraines.

I have been trying to stay away from things that used to be triggers for me, but even that precaution doesn't seem to be helping much. The next step is to make sure that I get proper sleep and eat regularly because I tend to forget to eat in the mornings and that makes my head hurt more.

I just hope this doesn't turn out to be a really long couple of weeks. I will have to bring out the big guns, humor, chocolate and plenty of rest, to get me through. I know that having a good sense of humor about this will be my best defense. And if things get really bad I can just chop off my head and store it in the freezer for a few days.

I have already started praying to St. Denis, the patron saint of Migraine Sufferers. It just occurred to me that my Early Church History Professor's name was Fr. Denis; hmmmmm, that explains a lot. Only he was more of a carrier than a healer.

Keep me in your prayers.

Pax

3 comments:

Maria said...

Oh the boys and I will add your migraines to our prayer list, I hope it doesn't get too bad for you!

Suzanne said...

You know you have me praying! I was hoping to see you more today, but I was serving and then I had to go home to figure out what everyone was doing concerning the fesitval..thought when I came back you might be there. Did you get to visit that for awhile?

BitterSweetWords said...

I can feel your pain on migraine troubles. I don't have them reguraly but I can get them from almost anything. The forgetting breakfast and then getting a headache is all to familar. I hope you get back on right medication and all is right again.